# SDR TWAA9809606

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND AFT FUSELAGE RT FUSELAGE TO VERTICAL FIN, LE ATTACH ANGLE CRACKED AT UPPER ROW OF FASTENERS AT MIDDLE.  REPLACED ATTACH ANGLE PER SRM 51-01, PAGE 1 ITEM C.  (X)
